Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 187, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Jul 26, 2012, 6:30 PM EDT for Bath County, Fleming County, Montgomery County, Kentucky. It was in force for 45 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2012, 6:30 PM EDT (22:30 UTC)
- Expired
- Jul 26, 2012, 7:15 PM EDT
- In force
- 45 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bath County, KY, Fleming County, KY, Montgomery County, KY
The radar
The Jackson,KY radar (KJKL), 78 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 6:44 PM EDT | TSTM WND DMG | Sharpsburg, KY | TREE ACROSS THE ROAD ON WEST TUNNEL HILL ROAD. |
| Jul 26, 6:50 PM EDT | TSTM WND DMG | 3 N Mount Sterling, KY | BILLBOARD DAMAGED ON US 60 EAST NEAR THE 133 EXIT. |
| Jul 26, 6:50 PM EDT | TSTM WND DMG | Mount Sterling, KY | LARGE LIMB ACROSS THE ENTRANCE TO 911 CENTER ON 200 OAK GROVE DRIVE. |
| Jul 26, 6:53 PM EDT | TSTM WND DMG | 4 Wsw Mount Sterling, KY | TREE DOWN NEAR THE INTERSECTION OF PREWITT GRASSY LICK ROAD AND WINCHESTER ROAD. |
| Jul 26, 6:53 PM EDT | TSTM WND DMG | 5 Wsw Mount Sterling, KY | TREE DOWN NEAR THE INTERSECTION OF PREWITT GRASSY LICK ROAD AND WINCHESTER ROAD. |
| Jul 26, 6:57 PM EDT | TSTM WND DMG | Owingsville, KY | TREE ACROSS ROAD AT SMOOT AVE. AND AT THE BRIDGE ON BYPASS ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 26, 6:26 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.5 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1791 J/kg
- Mixed-layer CIN
- -143 J/kg
- Mixed-layer LCL
- 1055 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 262 m²/s²
- 0-3 km storm-relative helicity
- 287 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.4
The text
As transmitted, in the capitals the NWS used until 2016.
655
WUUS53 KJKL 262230
SVRJKL
KYC011-069-173-262315-
/O.NEW.KJKL.SV.W.0187.120726T2230Z-120726T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
630 PM EDT THU JUL 26 2012
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN BATH COUNTY IN EAST CENTRAL KENTUCKY...
SOUTH CENTRAL FLEMING COUNTY IN EAST CENTRAL KENTUCKY...
NORTHERN MONTGOMERY COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 715 PM EDT
* AT 627 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR NORTH MIDDLETOWN...OR 9
MILES NORTH OF WINCHESTER...AND MOVING EAST AT 35 MPH. PENNY SIZE
HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE...
MOUNT STERLING...OWINGSVILLE...SIDEVIEW...GRASSY LICK...WADES
MILL...KLONDIKE...PREWITT...JUDY...STOOPS...EWINGTON...CAMARGO...
GATEWOODS STATION...COONS STATION...FLAT CREEK...UPPER SPENCER...
HOWARDS MILL...BETHEL...LOWER SPENCER...OGGS STATION AND STEPSTONE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
&&
LAT...LON 3834 8367 3801 8372 3801 8374 3799 8377
3800 8402 3812 8408 3817 8400 3819 8398
3829 8386
TIME...MOT...LOC 2230Z 265DEG 30KT 3812 8411
WIND...HAIL 60MPH 0.75IN
$$
ABE2 follow-up statements
146
WWUS53 KJKL 262255
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
655 PM EDT THU JUL 26 2012
KYC011-069-173-262315-
/O.CON.KJKL.SV.W.0187.000000T0000Z-120726T2315Z/
MONTGOMERY KY-BATH KY-FLEMING KY-
655 PM EDT THU JUL 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
FLEMING...WESTERN BATH AND NORTHERN MONTGOMERY COUNTIES UNTIL 715 PM
EDT...
AT 653 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR HOWARDS MILL...OR 6 MILES EAST
OF MOUNT STERLING...MOVING EAST AT 40 MPH. PENNY SIZE HAIL MAY ALSO
ACCOMPANY THESE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
OWINGSVILLE...PEELED OAK...WALKERS CROSSING...KENDALL SPRINGS...
PEBBLE...ODESSA...HOPE...CROOKS...PRESTON...BOURBON FURNACE...
CRAIGS...SLATE VALLEY...WYOMING AND OAKLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3834 8367 3801 8372 3801 8374 3799 8377
3800 8402 3812 8408 3817 8400 3819 8398
3829 8386
TIME...MOT...LOC 2255Z 276DEG 36KT 3806 8381
WIND...HAIL 60MPH 0.75IN
$$
ABE101
WWUS53 KJKL 262315
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
715 PM EDT THU JUL 26 2012
KYC011-069-173-262325-
/O.EXP.KJKL.SV.W.0187.000000T0000Z-120726T2315Z/
MONTGOMERY KY-BATH KY-FLEMING KY-
715 PM EDT THU JUL 26 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL FLEMING...
WESTERN BATH AND NORTHERN MONTGOMERY COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 2 AM EDT.
LAT...LON 3834 8367 3801 8372 3801 8374 3799 8377
3800 8402 3812 8408 3817 8400 3819 8398
3829 8386
TIME...MOT...LOC 2255Z 276DEG 36KT 3806 8381
$$
ABEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 3:30 PM EDT, 3 hours earlier.
Area forecast discussion, Jul 26, 3:30 PM EDT, 3 hours before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 330 PM EDT THU JUL 26 2012 .SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT) ISSUED AT 300 PM EDT THU JUL 26 2012 CHALLENGING FORECAST FOR THE SHORT TERM. BEST DYNAMICS AND FORCING REMAIN TO THE NORTH OF OUR AREA AT THIS TIME...BUT WITH CONTINUED INSOLATION FOR SEVERAL MORE HOURS AIR MASS OVER EAST KY WILL CONTINUE TO DESTABILIZE. LATEST GOES SOUNDER SHOWS LIFTED INDICES FROM -3 TO -5 OVER AREA...AND PLENTY OF LOW LEVEL MOISTURE IS IN PLACE WITH DEWPOINTS IN THE LOWER TO MIDDLE 70S. HOWEVER THE WINDOW FOR SEVERE WEATHER IN EAST KY LOOKS VERY LIMITED DUE TO TIMING OF WHEN CONVECTION SHOULD ENTER THE AREA. BEST ESTIMATE AT THIS TIME IS FOR CONVECTION TO ENTER THE FAR NORTH AROUND 8 PM. WITH BEST FORCING REMAINING NORTH OF THE AREA AND THE FACT THAT WE WILL BE LOSING DAYTIME HEATING DO NOT EXPECT CONVECTION THAT ENTERS OUR AREA TO MAINTAIN SEVERE CHARACTERISTICS...IF IT IS SEVERE TO BEGIN WITH...VERY FAR SOUTH AND EAST INTO THE FORECAST AREA. THERE IS ALSO A WIDE RANGE OF MODEL SOLUTIONS FOR THE NEAR TERM AS TO TIMING AND EXTENT OF SHOWERS AND THUNDERSTORMS TONIGHT AND AGAIN ON FRIDAY INTO FRIDAY EVENING. FOR THE VERY NEAR TERM HAD BEEN FAVORING THE HRRR WHICH HAD BEEN VERY CONSISTENT WITH SEVERAL RUNS IN A ROW SHOWING THE SHOWERS AND THUNDERSTORMS MOVING INTO THE FAR NORTH PART OF OUR AREA AROUND 01Z. HOWEVER THE LATEST...15Z RUN IS KEEPING MOST OF OUR AREA DRY THROUGH 06Z. FOR NOW HAVE GONE WITH A BLEND OF NEIGHBORING FORECAST OFFICE TIMING...CURRENT RADAR TRENDS...ANALYSIS AND MODEL BLENDS. ALL CONVECTION TONIGHT WILL BE PRE FRONTAL...AND WITH THE FRONT YET TO PUSH INTO OUR AREA ON FRIDAY...ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE YET AGAIN...AS UPPER SHORT WAVE TROF MOVES ACROSS THE LAKES AND OH VALLEY. THE 12Z NAM IS THE MOST AGGRESSIVE WITH THIS IDEA...AND SPC HAS PLACED OUR ENTIRE AREA IN A SLIGHT RISK FOR FRIDAY. THERE IS CONSIDERABLE QUESTION AS TO HOW MUCH INSTABILITY WILL BE PRESENT ON FRIDAY THOUGH. WILL CARRY THUNDERSTORM CHANCES ON FRIDAY FOR ONGOING MORNING CONVECTION AND ALSO CHANCE FOR REDEVELOPMENT IN THE AFTERNOON...AND WILL CARRY SLIGHT CHANCE TO CHANCE INTO FRIDAY NIGHT. .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 330 PM EDT THU JUL 26 2012 THE PERIOD WILL BEGIN WITH AN UPPER LEVEL SHORTWAVE TROUGH PUSHING EAST OF THE AREA WITH RISING HEIGHTS ACROSS THE REGION ON SAT. UPPER LEVEL RIDGING WILL GENERALLY DOMINATE THE WEEKEND WITH SFC HIGH PRESSURE BUILDING INTO THE OHIO VALLEY BEFORE SHIFTING EAST AT THE END OF WEEKEND. HOWEVER...BY EARLY NEXT WEEK THE RIDGE BECOME ESTABLISHED A BIT FURTHER SOUTHWEST IN THE SOUTHERN PLAINS WITH THE REGION ENDING UP IN NW FLOW ALOFT BETWEEN THIS RIDGE AND TROUGHING OVER THE GREAT LAKES...NORTHEAST AND DOWN ALONG THE EASTERN SEABOARD. THIS OVERALL PATTERN WILL REMAIN UNCHANGED TROUGH THE END OF THE PERIOD. THIS SCENARIO WILL LEAD TO A RATHER QUIET AND PLEASANT PATTERN OVER THE WEEKEND AND YIELD MORE ACTIVE WEATHER WITH THE THREAT OF CONVECTION. THIS CONVECTION SHOULD LARGELY HAVE A DIURNAL COMPONENT TO IT...BUT MCS NOCTURNAL CONVECTION WILL ALSO BE POSSIBLE. TIMING OF THE THE GREATEST THREAT OF NOCTURNAL CONVECTION IS LOW ATTM...ALTHOUGH MODELS TO POINT TOWARD SOME OF THIS POSSIBLY OCCURRING ON MON NIGHT. WE WENT WITH SLIGHT CHANCE POPS IN THE SW LATE ON SUN NIGHT WITH CHANCE POPS WITH THE DIURNAL FLAVOR FROM THEN ON. AS FOR TEMPS...MAX TEMPS SHOULD AVERAGE NEAR NORMAL THROUGH THE PERIOD...WITH THE GREATEST DEPARTURE IN OVERNIGHT LOWS FROM TUE NIGHT ON. MIN T ON SAT NIGHT...IN THE LOW TO MID 60S MAY BE THE LOWEST OBSERVED SO FAR THIS MONTH IN VALLEY LOCATIONS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 145 PM EDT THU JUL 26 2012 VFR CONDITIONS WILL PREVAIL THROUGH THE AFTERNOON AND INTO THE EVENING...THOUGH THERE WILL BE WIND GUSTS TO AROUND 20 KNOTS FROM THE SOUTHWEST. THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE NORTHERN PART OF THE FORECAST AREA AROUND 01Z IN ADVANCE OF AN APPROACHING COLD FRONT. THUNDERSTORMS ARE THEN EXPECTED TO ADVANCE ACROSS THE FORECAST AREA DURING THE OVERNIGHT PERIOD...WITH CONDITIONS TO MVFR OR IFR. ONCE THE THUNDERSTORMS PASS EXPECT IFR TO MVFR CONDITIONS IN FOG AND LOW CLOUD TO PERSIST INTO THE DAY ON FRIDAY. CONDITIONS WILL IMPROVE BACK TO VFR DURING THE DAY FRIDAY. && .JKL WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR KYZ044-050>052. && SHORT TERM...SBH LONG TERM....JP AVIATION...SBH
Hazardous weather outlook, Jul 26, 3:53 PM EDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 353 PM EDT THU JUL 26 2012 KYZ044-050>052-271200- FLEMING-MONTGOMERY-BATH-ROWAN- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD 353 PM EDT THU JUL 26 2012 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. HEAT INDEX VALUES WILL PEAK BETWEEN 100 AND 105 DEGREES LATE THIS AFTERNOON. SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT. THE PRIMARY THREATS WITH ANY STORMS WILL BE DAMAGING WINDS AND LOCALLY HEAVY RAIN WHICH COULD RESULT IN NUISANCE FLOODING OR ISOLATED OCCURRENCES OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY AND FRIDAY EVENING. ANY STORMS THAT OCCUR FRIDAY AFTERNOON COULD BE BE SEVERE WITH DAMAGING WINDS BEING THE PRIMARY THREAT. THUNDERSTORMS ARE ALSO POSSIBLE AT TIMES FROM MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY DAMAGING WIND OR FLASH FLOODING TO THE NATIONAL WEATHER SERVICE IN JACKSON. KYZ058>060-068-069-079-080-083>088-104-106>120-271200- ESTILL-POWELL-MENIFEE-ROCKCASTLE-JACKSON-PULASKI-LAUREL-WAYNE- MCCREARY-WHITLEY-KNOX-BELL-HARLAN-ELLIOTT-MORGAN-JOHNSON-WOLFE- MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE-LETCHER- MARTIN-PIKE- INCLUDING THE CITIES OF...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON... HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG... INEZ...PIKEVILLE 353 PM EDT THU JUL 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. HEAT INDEX VALUES WILL BE AROUND 100 DEGREES LATE THIS AFTERNOON. SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT. THE PRIMARY THREATS WITH ANY STORMS WILL BE DAMAGING WINDS AND LOCALLY HEAVY RAIN WHICH COULD RESULT IN NUISANCE FLOODING OR ISOLATED OCCURRENCES OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY AND FRIDAY EVENING. ANY STORMS THAT OCCUR FRIDAY AFTERNOON COULD BE BE SEVERE WITH DAMAGING WINDS BEING THE PRIMARY THREAT. THUNDERSTORMS ARE ALSO POSSIBLE AT TIMES FROM MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY DAMAGING WIND OR FLASH FLOODING TO THE NATIONAL WEATHER SERVICE IN JACKSON. SBH
In the hours before
Special weather statement, Jul 26, 6:23 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 623 PM EDT THU JUL 26 2012 KYZ044-051-052-262315- ROWAN-BATH-FLEMING- 623 PM EDT THU JUL 26 2012 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 715 PM EDT THURSDAY EVENING... NORTHERN ROWAN... NORTHWESTERN BATH AND FLEMING. AT 623 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST OF SHARPSBURG...OR 15 MILES NORTHEAST OF PARIS...MOVING EAST AT 45 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...COWAN AROUND 630 PM EDT...PECKS RIDGE AROUND 635 PM EDT...POPLAR PLAINS AROUND 640 PM EDT...WALLINGFORD AROUND 645 PM EDT...MUSES MILLS AROUND 650 PM EDT... RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO TWO INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. ABE
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 10:13 AM EDT | Heat Advisory | JKL | Bath, Fleming, Montgomery, Rowan | 8 hr |
| Jul 26, 7:01 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming, Menifee, Montgomery, Rowan | 29 min |
| Jul 26, 7:18 PM EDT | Severe Thunderstorm Warning | JKL | Montgomery, Powell | 27 min |
| Jul 26, 7:36 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Menifee, Montgomery, Powell, Rowan | 39 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.